# SDR AALA990337

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1274 - AFTER TAKEOFF LAS, A STRONG ODOR AND LIGHT SMOKE WAS REPORTED BY FLIGHT ATTENDANT.  ODOR AND SMOKE DISSIPATED WHILE CLIMBING TO FL 15,000.  FLIGHT CONTINUED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND COALESCER BAGS DIRTY.  MAINTENANCE REPLACED COALESCER BAGS AND PERFORMED PACK BURNOUT.  AFTER BURNOUT WAS ACCOMPLISHED, COALESCER BAGS WERE REPLACED AS A PRECAUTIONARY.  PACKS WERE OPERATED WITH NO LEAKS, ODOR, OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
